# SDR MASA200300437

- Difficulty date: November 4, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 17,997 hours, 16,188 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y4DH
- Part serial: 1227
- Condition: Failed
- Location: E/E Bay
- Part time: 5,012 hours, 4,209 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEN  A/C POWER INDICATOR PANEL WAS SMOKING.  MECHANIC REPLACED THE NR 1 TRU AND THE A/C POWER MONITOR POWER PANEL.  OP CHECKS GOOD.
